MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - DART; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - DART; SURGICAL MESH
Catalog Number 0112740
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 02/22/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-oct-2009) is considered to be a best estimate.This emdr represents the bard mesh - dart (device #1).Additional supplemental emdrs were submitted to represent the bard ventralight st (device #2) and bard ventralight st (device #3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2010 - patient was diagnosed with incarcerated ventral hernia thereby underwent open repair with the implant of dart mesh (device #1).Per operative notes, ¿incarcerated epigastric hernia was identified, and the omentum was reduced in the peritoneal cavity.A large dart mesh (device #1) was placed and secured over the bowel and omentum using sutures.¿ on (b)(6) 2012 - patient was diagnosed with recurrent incisional hernia thereby underwent laparoscopic repair with the implant of ventralight st (device #2) and removal of dart mesh (device #1).Per operative notes, ¿previously placed dart mesh (device #1) was removed.Then a large hernia defect was identified.A ventralight st (device #2) was used for repair and secured by sutures.¿ on (b)(6) 2014 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with the implant of ventralight st (device #3) and explant of ventralight st (device #2).Per operative notes, ¿previously placed ventralight st mesh (device #2) was removed.Then a ventralight st (device #3) was used for repair and secured in a subfascial plane using sutures.¿ on (b)(6) 2017 - patient was diagnosed with recurrent incisional hernia and adhesions thereby underwent laparoscopic repair with removal of ventralight st (device #3).Per operative notes, ¿ventralight st mesh (device #3) was removed.Once the adhesions were taken down, a synthetic mesh was placed inside the abdominal cavity and tacked in place.¿.

Brand Name
MESH - DART
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22380499
Report Number1213643-2025-00547
Device Sequence Number9436762
Product Code FTL
UDI-Device Identifier00801741016585
UDI-Public(01)00801741016585(17)141130(10)HUTJ0657
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K922916
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2012
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Catalogue Number0112740
Device Lot NumberHUTJ0657
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight63 KG